JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A MULTIVARIABLE MAYER-ERDÖS PHENOMENON
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A MULTIVARIABLE MAYER-ERDÖS PHENOMENON
Meng, Xianchang; Zaharescu, Alexandru;
  PDF(new window)
 Abstract
In this paper we consider a generalization of the Mayer-Erds phenomenon discussed in [12] to linear forms in a larger number of variables.
 Keywords
farey fractions;similar ordering;Mayer-Erds phenomenon;
 Language
English
 Cited by
 References
1.
E. Alkan, M. S. Xiong, and A. Zaharescu, A bias phenomenon on the behavior of Dedekind sums, Math. Res. Lett. 15 (2008), no. 5, 1039-1052. crossref(new window)

2.
E. Alkan, M. S. Xiong, and A. Zaharescu, Quotients of values of the Dedekind eta function, Math. Ann. 342 (2008), no. 1, 157-176. crossref(new window)

3.
J. Athreya and Y. Cheung, A Poincare section for horocycle flow on the space of lattices, to appear in Int. Math. Res. Not. IMRN 2013.

4.
F. P. Boca, C. Cobeli, and A. Zaharescu, Distribution of lattice points visible from the origin, Comm. Math. Phys. 213 (2000), no. 2, 433-470. crossref(new window)

5.
F. P. Boca, C. Cobeli, and A. Zaharescu, A conjecture of R. R. Hall on Farey points, J. Reine Angew. Math. 535 (2001), 207-236.

6.
F. P. Boca and A. Zaharescu, Farey fractions and two-dimensional tori, Noncommutative geometry and number theory, 57-77, Aspects Math., E37, Vieweg, Wiesbaden, 2006.

7.
P. Erdos, A note on Farey series, Quart. J. Math., Oxford Ser. 14 (1943), 82-85.

8.
G. H. Hardy, J. E. Littlewood, and G. Polya, Inequalities, Cambridge Univ. Press, Cambridge, 1988, Reprint of the 1952 edition. Cambridge Mathematical Library, xii+324pp.

9.
G. H. Hardy and E. M. Wright, An Introduction to the Theory of Numbers, Clarendon Press, Oxford, 1938.

10.
A. E. Mayer, A mean value theorem concerning Farey series, Quart. J. Math., Oxford Ser. 13 (1942), 48-57.

11.
A. E. Mayer, On neighbours of higher degree in Farey series, Quart. J. Math., Oxford Ser. 13 (1942), 185-192.

12.
A. Zaharescu, The Mayer-Erdos phenomenon, Indag. Math. (N.S.) 17 (2006), no. 1, 147-156. crossref(new window)